Panadol Actifast Soluble Tablets 24

Panadol Actifast Soluble Tablets 24

Regular price
£4.99
Sale price
£4.99
Regular price
Sold out
Unit price
per 
Tax included.

What are Panadol Actifast Soluble Tablets?
Panadol Actifast are soluble paracetamol tablets that are used by dissolving them in water before drinking for fast, effective pain relief. The tablets are perfect for those who may find swallowing traditional tablets difficult as they are dissolved in water rather than being swallowed whole. If you need fast-acting relief from a range of aches, pains and discomfort in an easy-to-administer format, Panadol could be the best pain relief product for you.



What can Panadol be used for?
Panadol can be used to relieve a range of aches and pains including:

Headaches - including migraines and tension headaches

Backache

Rheumatic pain

Muscle pain

Toothache

Period pain

Sore throat

Fever

Aches and pains caused by colds and flue.



How does Panadol Actifast work to relieve pain?
Panadol Actifast contains the active ingredient paracetamol which is a common painkiller that is used to treat aches, pains and high temperatures. Paracetamol works by blocking the chemical signals that are sent to the brain that alerts us to pain and by affecting the signals that are responsible for our brain’s ability to regulate temperature to help ease pain and fever. Paracetamol typically takes around an hour to work when taken orally, so you can soon get on with your day.



Can you take Panadol with other medication?
It is very important to speak to your doctor or a Chemist4U pharmacist before taking this product with any other medications as it could cause side effects, enhance or debilitate the effects of your existing medication. It is particularly important to seek medical advice BEFORE taking this product if you are also taking any of the following:

Metoclopramide

Domperidone

Vomiting

Colestyramine

Anticoagulants



How to take Panadol
This product is only suitable for adults and children over the age of 10.


Adults and Children aged over 16 years: Take 1-2 tablets dissolved in water every 4-6 hours as required.


DO NOT TAKE MORE THAN 8 TABLETS IN 24 HOURS


Children aged 10-15 years: Give one tabet dissolved in water every 4-6 hours as required.


DO NOT GIVE MORE THAN 4 TABLETS IN 24 HOURS AND DO NOT ADMINISTER FOR MORE THAN 3 DAYS AT A TIME, UNLESS INSTRUCTED TO DO SO BY A DOCTOR.


Warnings
Do NOT administer to children under 10 years of age

Do not take more than the recommended dose

If you take too many tablets seek immediate medical advice as paracetamol can cause delayed, serious liver damage.

ALWAYS read the patient information leaflet before taking any medication.


Side effects
Like all medicines, Panadol can cause side effects, but not everyone will experience them.

Discontinue use immediately and contact a doctor if you experience:

Allergic reactions - such as a skin rash, itching or swelling of the mouth/face or shortness of breath

Mouth ulcers

Breathing problems

Unexplained bruising or bleeding

Nausea

Sudden weightloss

Loss of appetite

Yellowing of the skin or eyes



When should this product not be used?
Do NOT use this product if you have ever had an allergic reaction to paracetamol or any other ingredients included in Panadol Actifast (see ingredients tab for more information) or if you are taking any other prescription medication or non-prescription medication that contain paracetamol to treat pain, fever, cold and flu symptoms or to aid sleep.



Ask your doctor BEFORE taking this medicine if you:

Have an intolerance to some sugars

Are on a controlled sodium diet

Have liver or kidney problems

Are underweight or malnourished

Regularly drink alcohol

Have a severe infection, as this may increase the risk of metabolic acidosis (acidic blood)

Are pregnant



Signs of metabolic acidosis include:
Deep, rapid, difficult breathing

Feeling or being sick

Loss of appetite

Seek immediate medical attention if you experience any of these symptoms



Storage
Ensure that Panadol is stored out of the sight and reach of children. Do NOT use this medicine after its expiry date and always store below 25°C.




Language
English
Open drop down